# SDR BRM2001F00000

- Difficulty date: May 25, 2001
- Submitted: June 27, 2001
- Operation: Air carrier
- Aircraft: N93LF
- Make and model: Bolkms BO105LSA3
- Aircraft serial: 2038
- Engine: Allsn 250C28C
- System (JASC): 7700 · Engine Indicating System
- Part: Warning Light
- Part number: 250C28C
- Part serial: CAE280105
- Condition: Activated
- Location: Nr 2 Engine
- Part time: 3,331 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON 5/25/01 ENROUTE, NR 2 ENGINE GOT A CHIP LIGHT.  THE FLIGHT MANUAL CALLS OUT TO LAND AS SOON AS PRACTICAL.  THE PILOT DECIDED AFTER REFERENCING THE FLIGHT MANUAL, THAT THE AIRCRAFT COULD SAFELY FLY ON ONE ENGINE.  THE NR 2 ENGINE WAS SHUT DOWN AND THE AIRCRAFT RETURNED TO AIRPORT.  INSPECTED AND RETURNED TO SERVICE IAW MM.
